# SDR CA031127015

- Difficulty date: November 24, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555405
- Part serial: 1113
- Condition: Leaking
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN SELECTING GEAR DOWN RECEIVED NOSE DOOR AURAL AND GEAR DOWN DISAGREE.  MISSED APPROACH AND RAN CHECKLIST.  SELECTED GEAR UP TO MODERATE FLIGHT CONDITIONS.  NEXT APPROACH SAME THING HAPPENED.  THIS TIME USED MANUAL GEAR RELEASE.  GEAR INDICATED DOWN AND LOCKED.  NLG SELECTOR VALVE FOUND LEAKING AND ELECTRICAL CONNECTOR COMPLETED SATURATED INTERNALLY WITH HYD FLUID. REPLACED NLG SELECTOR VALVE AND OPS OK.  AIRCRAFT RETURNED TO SERVICE.
